# SDR EIA2003029

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- Engine: Pwa JT9D3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED BULKHEAD AT B.S. 1241 RT, CORROSION AT BL0-RBL 5.   C/A:  REMOVED CORRODED SECTION, REPAIRED ER ECRA 481-53-177-2 AND SRM 53-10-01.   INSTALLED DOUBLER PER 747 SRM 51-30-02, PGS 5-9, 38, 57-58.  INSTALLED NEW WEB STA 1241-1265 BL4 TO RBL45, IAW SRM  51-30-02
